Percolation in the vacant set of Poisson cylinders
Artikel i vetenskaplig tidskrift, 2012

We consider a Poisson point process on the space of lines in R^d, where a multiplicative factor u>0 of the intensity measure determines the density of lines. Each line in the process is taken as the axis of a bi-infinite cylinder of radius 1. We investigate percolative properties of the vacant set, defined as the subset of R^d that is not covered by any such cylinder. We show that in dimensions d >= 4, there is a critical value u_*(d) \in (0,\infty), such that with probability 1, the vacant set has an unbounded component if uu_*(d). For d=3, we prove that the vacant set does not percolate for large u and that the vacant set intersected with a two-dimensional subspace of R^d does not even percolate for small u>0.

Författare

David Windisch

Probability Theory and Related Fields

0178-8051 (ISSN) 1432-2064 (eISSN)

Vol. 154 1-2 165-191

Fundament

Grundläggande vetenskaper

Ämneskategorier

Sannolikhetsteori och statistik

DOI

10.1007/s00440-011-0366-3